# SDR DALA2019022511178

- Difficulty date: February 20, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 68,094 hours, 26,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 2R EXIT LIGHT LENS COVER FELL OFF. CORRECTIVE ACTION: RE-INSTALLED LIGHT LENS. (5134312)
